MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 36IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 36IN 0 S/A CT-1; SUTURE, SURGICAL, ABSORBABLE
Model Number Z346H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.    the suture is not available for analysis.The suture was discarded.If further details are received at a later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2020 and the suture was used.During surgery, when tying the knot, the pds suture broke twice.As a result, there was a surgery delay of 15 minutes.A like device was used to successfully complete the procedure.There were no fragments generated.There were no adverse patient consequences reported.

Brand Name
PDSII VIO 36IN 0 S/A CT-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11168446
Report Number2210968-2021-00333
Device Sequence Number3966643
Product Code NEW
UDI-Device Identifier10705031060661
UDI-Public10705031060661
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberZ346H
Device Catalogue NumberZ346H
Device Lot NumberQEMJRE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Initial Report FDA Received Date01/13/2021
Patient Sequence Number1